# SDR DALA1130689875

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 27 METAL THRU PLATE 2 EACH FOR LAV WATER LINES HAS CORROSION ON CABIN FLOOR PANEL 27, REMOVED 2EA.  LAV WATER LINE DOUBLER IAW DC9/MD-80 SRM 51-70-02 PARA 6 PAGE 11.  FABBED 2EA DOUBLER PLATE PER FSI DWG 94RS481265.  BONDED 2EA DOUBLER PLATE ON FLOOR PANEL 27 IAW FOR ENGINEERING SUPPORT 87359480001 AND PS900-7-1- NR 03.
